# SDR SWIA200312423

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 985 hours, 831 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1077
- Condition: Malfunctioned
- Location: H/S Motor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 2 WILL NOT ENGAGE. INSTALLED SERVICEABLE HORIZONTAL STABILIZER MOTOR CONTROL UNIT IAW CRJ MM 27-42-05.  OPS CHECKS GOOD.
